# SDR SWAA030890

- Difficulty date: April 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 66,461 hours, 56,403 cycles
- Engine: Pwa JT8D15
- Engine time: 66,356 hours, 56,269 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 1163P181
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL FILTER BY-PASS LIGHT ILLUMINATED.     R&R NR 2 ENG OIL FILTER & OIL FILTER BY-PASS PRESS SW PER MM.
